# SDR GTIA2025082539052

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 18,536 hours, 7,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 50925
- Condition: Inoperative
- Location: Zone 200
- Part time: 15,948 hours, 6,841 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 MEGAPHONE INOPERATIVE. R & R MEGAPHONE AT R2 IAW SPIRIT AIRLINES EMER EQUIP DRAWINGS A320
